# SDR REXA200800009

- Difficulty date: May 1, 2008
- Submitted: May 2, 2008
- Operation: Air carrier
- Aircraft: N8721B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7721
- Aircraft time: 12,842 hours, 11,042 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: P1096
- Condition: Odor
- Location: Air Con Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

DURING TAXI, HAD SMOKE IN THE COCKPIT, RETURNED TO BLOCKS.  COALESCER BAG FOUND CONTAMINATED LT AIR CYCLE MACHINE DEFERRED UNTIL REPLACEMENT PART AVAILABLE
